# SDR U0GA202304240001

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N389B
- Make and model: Agusta AW139
- Aircraft serial: 41389
- Aircraft time: 2,362 hours, 3,165 cycles
- Engine: Pwc PT6C67C
- Engine time: 2,362 hours, 1,688 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Attach Bracket
- Part number: NPN
- Part serial: NSN
- Condition: Bent
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

APPROACHING KC875 (LUCIUS) ON OUR SECOND FLIGHT LEG (FROM GC608), LOWERING THE LANDING GEAR RESULTED IN THE LEFT MAIN GEAR INDICATOR REMAINING AMBER. REFERRING TO THE QRH, WE WENT THROUGH THE PROPER PROCEDURE INCLUDING THE EMERGENCY BLOW DOWN. LIGHT REMAINED AMBER. INFORMED THE PLATFORM HLO OF THE SITUATION AND PERFORMED A FLYBY SO HLO COULD CONFIRM GEAR DOWN VISUALLY. AFTER SETTING UP FOR THE APPROACH TO LAND WE DECIDED TO FIRST ESTABLISH CRUISE FLIGHT TOWARD HOUMA AND DETERMINE IF THE FUEL ONBOARD WAS SUFFICIENT WITH THE WIND CONDITIONS PRESENT TO SAFELY RTB. ONCE WE DETERMINED WE HAD THE FUEL TO MAKE IT TO HOUMA WE INFORMED THE HLO THAT WE WERE RETURNING TO HOUMA. WE THEN COMMUNICATED THE SITUATION TO OCC AND CHANGED DESTINATION TO HOUMA. ON ARRIVAL IN HOUMA, MAINTENANCE WAS READY IF NEEDED. WE HOVER TAXIED TO NORTH SIDE OF HANGER AND CAREFULLY SET DOWN TO CONFIRM LANDING WAS INDEED LOCKED IN PLACE. MAINTENANCE PERSONNEL INSPECTED THE GEAR BEFORE WE SHUT DOWN TO ENSURE IT WAS LOCKED. INSPECTION REVEALED A SWITCH HAD SHIFTED OUT OF PLACE SO AS NOT TO ACTUATE THE DOWN AND LOCKED INDICATION.
